# SDR CAL950392

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cardfile
- Part number: 65C1623753
- Condition: Inoperative
- Location: Lg Logic Unit
- Part time: 13,165 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 0578 - IAH - THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM IAH.  THE OVERRIDE TRIGGER WAS USED AND THE GEAR RETRACTED, BUT THE WARNING HORN SOUNDED INTERMITTENTLY.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LANDING GEAR LOGIC UNIT CARDFILE AT FAULT.  THE CARDFILE WAS REMOVED AND REPLACED.  A TAKEOFF WARNING CHECK AND SIMULATED GEAR RETRACTION WAS PERFORMED AND ALL SYSTEMS CHECKED GOOD.  (W)
